Tornadoes · United States · Oklahoma · 2008
EF0 tornado, Osage, Oklahoma, November 5, 2008
This EF0 tornado ran 0.5 miles across Osage County on November 5, 2008, touching down at 8:12 PM CST and reaching 75 yards wide. It killed nobody and injured 2, and did $50,000 of property damage.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF0
- Date
- November 5, 2008
- Touchdown
- 8:12 PM CST (02:12 UTC)
- Path length
- 0.5 miles (0.8 km)
- Path width
- 75 yards (69 m)
- Deaths
- 0
- Injuries
- 2
- Property damage
- $50,000
- County
- Osage County
- Touchdown point
- 36.274, -96.388
- Lift-off point
- 36.274, -96.388
- Record number
- 0811052012-01
What the Weather Service recorded
Severe thunderstorms with large hail and damaging winds affected northeast Oklahoma from the late afternoon hours of the 5th to the early morning hours of the 6th.
A tornado destroyed a mobile home, damaged another mobile home, damaged the roof of a house, blew the roof off of a storage building, and damaged a number of trees. Maximum estimated wind based on the damage observed during a storm survey was between 75 and 85 mph. Two people in the mobile home that was destroyed were injured.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
No tornado warning for this county appears in the archive as in force at the moment the tornado touched down. One was issued for the county at another hour that day.
The county was under a tornado watch, issued at 20:20 UTC and running to 06:00 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 20:20 UTC | 06:00 UTC | Tornado Watch | TSA |
| 21:28 UTC | 22:30 UTC | Severe Thunderstorm Warning | TSA |
| 22:03 UTC | 22:30 UTC | Tornado Warning | TSA |
| 22:26 UTC | 22:50 UTC | Severe Thunderstorm Warning | TSA |
| 22:55 UTC | 00:00 UTC | Severe Thunderstorm Warning | TSA |
| 23:54 UTC | 00:35 UTC | Severe Thunderstorm Warning | TSA |
| 01:31 UTC | 02:30 UTC | Severe Thunderstorm Warning | TSA |
| 02:15 UTC | 02:50 UTC | Tornado Warning | TSA |
| 02:36 UTC | 03:30 UTC | Severe Thunderstorm Warning | TSA |
| 02:43 UTC | 03:30 UTC | Severe Thunderstorm Warning | TSA |
| 03:10 UTC | 03:40 UTC | Severe Thunderstorm Warning | TSA |
| 03:38 UTC | 05:30 UTC | Flood Advisory | TSA |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Slight Risk, with a 0.05 chance of a tornado within 25 miles. The outlook in force was issued at 00:59 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the tornado touched down at Nov 5, 7:45 PM CST, 27 minutes earlier.
Area forecast discussion, Nov 5, 7:45 PM CST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 745 PM CST WED NOV 5 2008 .MESOSCALE UPDATE... SURFACE-BASED CAPE OF 500 TO 1000 J/KG REMAINED IN PLACE AT 7PM/0100 UTC SOUTH AND WEST OF A PAWNEE... CLAREMORE...BOSWELL LINE. WITH STRONG SHEAR IN PLACE OVER THE AREA THE EXISTING STORMS IN THE REGION DESCRIBED ABOVE CONTINUE TO BE SURFACE-BASED OR AT LEAST VERY NEARLY SURFACE-BASED WITH MESOCYCLONES. THEREFORE THE FULL RANGE OF SEVERE WEATHER POTENTIAL CONTINUES... BUT WITH THE EMPHASIS ON HAIL AND WIND. THE MID-LEVEL COOLING DOES NOT LOOK LIKE IT WILL REACH THE EAST EDGE OF THE CAP BEFORE 11PM/0500 UTC...SO CELLS REACHING A VINITA...MUSKOGEE...BOSWELL LINE BEFORE THEN SHOULD RAPIDLY BECOME ELEVATED. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08
Hazardous weather outlook, Nov 5, 4:50 PM CST, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 450 PM CST WED NOV 5 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 450 PM CST WED NOV 5 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 8 PM. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED AHEAD OF A DRY LINE LOCATED ACROSS CENTRAL OKLAHOMA THIS EVENING. THESE STORMS WILL CONTINUE TO AFFECT MAINLY NORTHEAST OKLAHOMA THROUGH THIS EVENING AS THEY MOVE NORTHEAST ACROSS THE AREA. MODERATE INSTABILITY AND STRONG WIND SHEAR WILL SUPPORT SUPERCELL THUNDERSTORM STRUCTURES WITH THE POTENTIAL FOR TORNADOES...VERY LARGE HAIL...AND DAMAGING STRAIGHT LINE WIND. MEANWHILE...A COLD FRONT LOCATED ACROSS CENTRAL KANSAS AND NORTHWEST OKLAHOMA AT 5 PM WILL MOVE EAST INTO THE AREA LATE THIS EVENING. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THE FRONT. DAMAGING WIND WILL BE THE MAIN THREAT WITH THE SQUALL LINE THAT WILL MOVE THROUGH THE AREA OVERNIGHT. HAIL UP TO GOLFBALL SIZE IS ALSO POSSIBLE AND A LOW TORNADO POTENTIAL WILL EXIST WITH THE LINE OF THUNDERSTORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY AND SATURDAY...NO HAZARDS. SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A LINE OF THUNDERSTORMS IS EXPECTED TO EXIT NORTHWEST ARKANSAS EARLY THURSDAY MORNING AS DRIER AIR SPREADS ACROSS THE REGION FROM THE WEST BEHIND THE COLD FRONT. FAIR WEATHER WILL PREVAIL ACROSS THE AREA FRIDAY AND SATURDAY. ANOTHER STRONG STORM SYSTEM MOVING THROUGH THE SOUTHERN PLAINS WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA SUNDAY NIGHT THROUGH EARLY TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION. 69
In the hours before
Special weather statement, Nov 5, 7:25 PM CST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
725 PM CST WED NOV 5 2008
OKZ056-057-060200-
CRAIG OK-NOWATA OK-
725 PM CST WED NOV 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CRAIG AND EASTERN NOWATA
AT 725 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES WEST OF HOLLOW TO 3 MILES SOUTHWEST OF
CENTRALIA TO 3 MILES NORTH OF NEW ALLUWE...MOVING NORTHEAST AT 40
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
NEW ALLUWE...CENTRALIA...HOLLOW...PYRAMID CORNERS...BLUEJACKET...
CENTRAILIA AND WELCH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA.
LAT...LON 3699 9504 3679 9504 3661 9541 3660 9556
3660 9557 3674 9547 3699 9547 3700 9544
TIME...MOT...LOC 0125Z 239DEG 35KT 3695 9537 3679 9537
3667 9546Special weather statement, Nov 5, 7:41 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CST WED NOV 5 2008
OKZ060-064-066-060215-
CREEK OK-OKMULGEE OK-TULSA OK-
741 PM CST WED NOV 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN OKMULGEE...EASTERN CREEK AND TULSA
AT 741 PM CST...DOPPLER RADAR INDICATED A STRONG CLUSTER OF
THUNDERSTORMS CENTERED OVER KIEFER...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA
...LIBERTY...BIXBY...JENKS...GLENPOOL...BROKEN
ARROW...MOUNDS...KIEFER AND SAPULPA.
THIS CLUSTER OF STORMS MAY BE CAPABLE OF PRODUCING SMALL HAIL AND
WIND GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT FOR THIS AREA UNTIL 10 PM CST.
LAT...LON 3606 9611 3625 9582 3623 9581 3622 9582
3617 9582 3617 9580 3599 9576 3586 9596
3578 9619
TIME...MOT...LOC 0141Z 224DEG 42KT 3597 9602Local storm report, Nov 5, 7:52 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
752 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 1 N HALLETT 36.25N 96.57W
11/05/2008 E1.75 INCH PAWNEE OK BROADCAST MEDIA
&&
JDSSpecial weather statement, Nov 5, 7:56 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CST WED NOV 5 2008
OKZ065-060230-
OKFUSKEE OK-
756 PM CST WED NOV 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 756 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF CASTLE...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OKEMAH...BEARDEN...CASTLE...
BOLEY...MASON AND OKFUSKEE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3565 9637 3565 9633 3559 9618 3556 9618
3556 9610 3532 9641 3535 9644 3546 9645
3545 9647 3542 9649 3544 9654 3542 9656
3543 9657
TIME...MOT...LOC 0156Z 221DEG 40KT 3546 9640Special weather statement, Nov 5, 8:05 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
805 PM CST WED NOV 5 2008
OKZ060-061-060230-
ROGERS OK-TULSA OK-
805 PM CST WED NOV 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN ROGERS AND TULSA
AT 805 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
TULSA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...CATOOSA...OWASSO AND
COLLINSVILLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CST.
LAT...LON 3640 9556 3606 9585 3606 9603 3608 9603
3643 9589
TIME...MOT...LOC 0205Z 214DEG 47KT 3614 9595 3614 9584Local storm report, Nov 5, 8:07 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
807 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL 5 W CLEVELAND 36.31N 96.55W
11/05/2008 E1.00 INCH OSAGE OK TRAINED SPOTTER
&&
JDSThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Lamont, OK (KLMN), 00:00Z
2.2 hours before the tornado, 105 km from the path. November 6, 2008.
- Mixed-layer CAPE
- 1022 J/kg
- Mixed-layer CIN
- -34 J/kg
- Surface CAPE
- 978 J/kg
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- -80 m²/s²
- Significant tornado parameter
- -0.4
- Supercell composite
- -2.1
- 0-3 km lapse rate
- 8.0 K/km
Lamont, OK (KLMN), 12:00Z
9.8 hours after it, 105 km from the path. November 6, 2008.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- -1266 J/kg
- Surface CAPE
- 0 J/kg
- Mixed-layer LCL
- 1638 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -138 m²/s²
- 0-3 km storm-relative helicity
- -107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
- 0-3 km lapse rate
- 5.1 K/km
The surface observations
Tulsa/Lloyd Jones (RVS), 45 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 00:53 UTC | 72 | 59 | 170° 8 kt | 1004.4 | ||
| 01:13 UTC | 71.6 | 59 | 190° 8 kt | 1004.4 | VCTS | |
| 01:25 UTC | 71.6 | 60.8 | 180° 9 kt | 16 | 1003.7 | VCTS -RA |
| 01:53 UTC | 68 | 62 | 170° 11 kt | 1003.4 | +TSRA | |
| 01:57 UTC | 66.2 | 62.6 | 170° 13 kt | 1003.4 | +TSRA | |
| 02:05 UTC | 66.2 | 62.6 | 220° 10 kt | 1003.4 | -TSRA | |
| 02:13 UTC | 69.8 | 60.8 | 150° 11 kt | 1002.7 | -TSRA | |
| 02:21 UTC | 69.8 | 60.8 | 170° 10 kt | 1002.4 | ||
| 02:53 UTC | 71 | 60 | 180° 11 kt | 1002.4 | ||
| 03:27 UTC | 71.6 | 60.8 | 170° 16 kt | 21 | 1001.7 | VCTS |
| 03:40 UTC | 71.6 | 60.8 | 170° 9 kt | 21 | 1002 | VCTS |
| 03:53 UTC | 73 | 60 | 190° 10 kt | 18 | 1001.7 | VCTS |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Tulsa radar (KINX), 75 km away, was scanning. The volume nearest the touchdown began at 02:13 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 23:20 UTC | TSTM WND GST 60 | Oilton | Creek, OK | BLOWING DEBRIS/ITEMS ACROSS PARKING LOT |
| 23:20 UTC | HAIL 0.75 | Jennings | Pawnee, OK | |
| 23:20 UTC | HAIL 1 | Oilton | Creek, OK | |
| 23:26 UTC | HAIL 1 | Yale | Payne, OK | |
| 23:30 UTC | HAIL 0.75 | Hallett | Pawnee, OK | |
| 23:41 UTC | HAIL 1 | 2 Wsw Westport | Pawnee, OK | ALSO DIME AND NICKEL HAIL OBSERVED |
| 00:24 UTC | HAIL 1 | Avant | Osage, OK | |
| 00:26 UTC | TSTM WND GST 60 | 3 Wsw Vera | Tulsa, OK | |
| 00:26 UTC | HAIL 1 | 3 Wsw Vera | Tulsa, OK | |
| 00:27 UTC | HAIL 1.75 | 2 Wsw Vera | Washington, OK | |
| 01:50 UTC | HAIL 1.75 | 1 N Hallett | Pawnee, OK | |
| 02:04 UTC | HAIL 1 | 5 W Cleveland | Osage, OK | |
| 02:12 UTC | TORNADO | 2 Se Osage | Osage, OK | *** 2 INJ *** A SHORT-LIVED, WEAK TORNADO ROLLED ONE MOBILE HOME...DAMAGED ANOTHER MOBILE HOME...DAMAGED THE ROOF OF A HOUSE...DAMAGED THE ROOF OF A STORAGE BUILDING AND CAUSED TREE DAMAGE. THE TORNADO WAS ON THE GROUND |
| 02:46 UTC | HAIL 0.88 | 5 N Skiatook | Washington, OK | ON HWY 11 |
| 03:28 UTC | HAIL 0.75 | 6 Sw Sperry | Osage, OK | 40 TO 50 MPH WINDS |
| 03:41 UTC | TSTM WND GST 60 | 5 W Collinsville | Tulsa, OK | |
| 03:42 UTC | TSTM WND GST 60 | Skiatook | Tulsa, OK | |
| 03:42 UTC | HAIL 0.75 | Skiatook | Tulsa, OK | |
| 03:45 UTC | HAIL 0.75 | 1 Ne Collinsville | Tulsa, OK | |
| 04:18 UTC | HAIL 0.75 | Kiefer | Creek, OK | |
| 04:22 UTC | TSTM WND GST 60 | 3 Se Mounds | Okmulgee, OK | |
| 04:22 UTC | HAIL 0.75 | 3 Se Mounds | Okmulgee, OK | |
| 04:39 UTC | HAIL 0.88 | 1 Ne Broken Arrow | Tulsa, OK | PEA TO NICKEL HAIL |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2008 tornado in OklahomaEvery tornado in Oklahoma since 1950Warnings in force in Oklahoma nowThe forecast where you are
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.